Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volume 2, Issue 1, 1 - 207
Articles: 1 - 12 XML export
Fuzzy Relational Dynamic System With Smooth Fuzzy Composition
Author(s): Arya Aghili Ashtiani, Mohammad Bagher Menhaj
Pages: 1 - 8
A Multi-objective Goal Programming Approach To A Fuzzy Transportation Problem The Case Of A General Contractor Company
Author(s): Hossein Abdollahnejad Barough
Pages: 9 - 19
The Progressions Of Fuzzy Numbers And Their Features
Author(s): Ezzatallah Baloui Jamkhaneh, Ali Shabani, Roghayeh Zareei Jamkhaneh, Mohamad Khaleghi
Pages: 20 - 26
Optimal Fuzzy Synchronization Of Generalized Lorenz Chaotic Systems
Author(s): Davood Babaei Pourkargar, Mohammad Shahrokhi
Pages: 27 - 36
Rule Extraction For Blood Donators With Fuzzy Sequential Pattern Mining
Author(s): Fatemeh Zabihi, Mojtaba Ramezan, Mir Mohsen Pedram, Azizollah Memariani
Pages: 37 - 43
Fuzzy Time-delay Dynamical Systems
Author(s): M. H. Farahi, S. Barati
Pages: 44 - 53
A Genetic Fuzzy Approach For Building Of Marketing Intelligence Systems For Consumer Behavior Modelling
Author(s): Hamid Reza Feili, Reyhaneh Bijari, Sepideh Zohoori
Pages: 54-64
A Fuzzy Optimization Model For Supply Chain Production Planning With Total Aspect Of Decision Making
Author(s): Hamid Reza Feili, Mojdeh Hassanzadeh Khoshdooni
Pages: 65 - 80
Filteristic Soft Bck-algebras
Author(s): R. Ameri, H. Hedayati, E. Ghasemian
Pages: 81 - 87
A New Method For Modeling System Dynamics By Fuzzy Logic Modeling Of Research And Development In The National System Of Innovation
Author(s): Hassan Youssefi, Vahid Saeid Nahaei, Javad Nematian
Pages: 88 - 99
Numerical Taxonomy Analysis With Trapezoidal Fuzzy Data
Author(s): Ali Mohammadi, Javad Shohani, Rajabali Borzooei
Pages: 100 - 110
Supplier Selection Based On Supplier Risk An Anp And Fuzzy Topsis Approach
Author(s): A. Shemshadi, M. Toreihi, H. Shirazi, M. J. Tarokh
Pages: 111 - 121

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more